"In my opinion inwould not use tramodol unless it was for pain only.
Yes it will relieve withdrawals because it is a sunphetic opiate.
If you have been put onto sub i really dont yhink you should be going onto tramodol as subs is mean..."
You are in my thoughts and prayers. I don't know your beliefs and im no saint but I may be able to help you with information. I'm a wedding minister and I know what ur going threw. IV been there. First you have to exchange the habit for something else. Not drugs. I have a lady friend who helps with herbs that help get you threw withdrawals. And herbs that help with pain.not weed. If your seriously wanting help I will give u her email.she has her own store online and tells you all you need to know about each herb. They do work. Des
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.